Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 227, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 6:06 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2015, 6:06 PM CDT (23:06 UTC)
- Expired
- Jul 26, 2015, 6:30 PM CDT
- In force
- 24 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:10 PM CDT | HAIL 1 | 8 N Valentine, NE | |
| Jul 26, 6:37 PM CDT | TORNADO | 9 Ene Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS53 KLBF 262306
SVRLBF
NEC017-031-103-262330-
/O.NEW.KLBF.SV.W.0227.150726T2306Z-150726T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LITTLEBURG...OR 10 MILES NORTH OF VALENTINE...MOVING SOUTHEAST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
*
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 214 AND 222.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...SMITH FALLS STATE PARK AND SPARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4273 10022 4295 10073 4296 10073 4300 10070
4299 10003
TIME...MOT...LOC 2306Z 290DEG 10KT 4302 10060
HAIL...1.25IN
WIND...60MPH
$$
JACOBS2 follow-up statements
744
WWUS53 KLBF 262322
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT SUN JUL 26 2015
NEC017-262332-
/O.CAN.KLBF.SV.W.0227.000000T0000Z-150726T2330Z/
BROWN NE-
622 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4285 10020 4290 10058 4299 10059 4299 10003
TIME...MOT...LOC 2322Z 290DEG 10KT 4300 10054
$$
NEC031-103-262330-
/O.CON.KLBF.SV.W.0227.000000T0000Z-150726T2330Z/
KEYA PAHA NE-CHERRY NE-
622 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN KEYA PAHA AND NORTHEASTERN CHERRY COUNTIES...
AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLEBURG...
OR 9 MILES NORTH OF VALENTINE...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 216 AND 221.
LOCATIONS IMPACTED INCLUDE...
SMITH FALLS STATE PARK AND SPARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4285 10020 4290 10058 4299 10059 4299 10003
TIME...MOT...LOC 2322Z 290DEG 10KT 4300 10054
HAIL...1.00IN
WIND...60MPH
$$
JACOBS265
WWUS53 KLBF 262328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 26 2015
NEC031-103-262337-
/O.EXP.KLBF.SV.W.0227.000000T0000Z-150726T2330Z/
KEYA PAHA NE-CHERRY NE-
628 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEYA PAHA AND
NORTHEASTERN CHERRY COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4285 10020 4290 10058 4299 10059 4299 10003
TIME...MOT...LOC 2326Z 290DEG 10KT 4300 10054
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:11 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 26, 3:11 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM WATCH AND CONVECTIVE DEVELOPMENT. STRONG DIABATIC WARMING IS DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH. THE LATEST VIS SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE FORECAST AREA. THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH TIME THIS AFTERNOON/EVENING. STEEP LAPSE RATES ARE CONTRIBUTING TO MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE SANDHILLS. ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST. WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A WEAK MID LEVEL DISTURBANCE. THE LATEST 12Z NAM12 CARRIES THE CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID- MORNING ON MONDAY. THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS AS WELL. ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF THE OUTLOOK AREA AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS. A LEE TROUGH AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT LATE MONDAY AFTERNOON. FAVORABLE SHEAR AND CAPE WOULD PROMOTE SEVERE STORM DEVELOPMENT. THE CURRENT DAY TWO SLIGHT RISK OUTLOOK FROM SPC LOOKS GOOD. APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE NEEDED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE. ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S. DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE HOWEVER LOOKS ISOLATED AT BEST. TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES ESTABLISHED IN THE DESERT SOUTHWEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1253 PM CDT SUN JUL 26 2015 CONVECTIVE CHANCES ARE THE PRIMARY CONCERN FOR THE 18Z AVIATION FORECAST. THE NEAR TERM CONVECTIVE ALLOWING FORECAST MODELS AND SHORT TERM DETERMINISTICS ARE STRUGGLING ON COMING TO A CONSENSUS OF WHAT IMPACTS FROM ANY POTENTIAL CONVECTION THAT WILL DEVELOP DURING THIS FORECAST PERIOD. AS OF NOW...TWO AREAS ARE FAVORED FOR CONVECTIVE DEVELOPMENT. FIRST OFF THE PANHANDLE OF WESTERN NEBRASKA...AND THE SECOND OVER NORTHEASTERN COLORADO. WE ANTICIPATED THE CONVECTION OFF THE PANHANDLE TO REMAIN ISOLATED TO SCATTERED AND WORK EAST THROUGH THE AFTERNOON/EVENING. ADDITIONAL CONVECTION OFF THE HIGH PLAINS OF EASTERN COLORADO MAY SPREAD EAST ACROSS SOUTHWEST NEBRASKA THIS EVENING/OVERNIGHT WITH GREATER COVERAGE. WHERE CONVECTION OCCURS...BRIEF IFR CONDITIONS WOULD BE POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...JACOBS
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CDT SUN JUL 26 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-272115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH. HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A VALENTINE THROUGH IMPERIAL LINE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Jul 26, 3:18 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST 4 N LISCO 41.56N 102.62W
07/26/2015 E60 MPH GARDEN NE PUBLIC
&&
JGOMEZLocal storm report, Jul 26, 3:20 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
220 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 ENE GORDON 42.83N 102.13W
07/26/2015 E1.75 INCH SHERIDAN NE PUBLIC
&&
SBAKERLocal storm report, Jul 26, 3:21 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
221 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 ENE GORDON 42.83N 102.13W
07/26/2015 E1.75 INCH SHERIDAN NE PUBLIC
&&
SBAKERLocal storm report, Jul 26, 3:45 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST 10 NNW OSHKOSH 41.54N 102.42W
07/26/2015 E60 MPH GARDEN NE PUBLIC
ESTIMATED 60 MPH, REPORTS OF TREES BENDING.
&&
JGOMEZSpecial weather statement, Jul 26, 4:14 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
314 PM MDT SUN JUL 26 2015
NEZ094-262145-
WESTERN CHERRY NE-
314 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHERRY COUNTY UNTIL
345 PM MDT...
AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CODY...OR 30 MILES SOUTHEAST OF MARTIN...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NENZEL AROUND 325 PM MDT.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 154 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4291 10109 4288 10110 4288 10135 4299 10136
4300 10110
TIME...MOT...LOC 2114Z 234DEG 24KT 4295 10121
JACOBSSpecial weather statement, Jul 26, 6:04 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM MDT SUN JUL 26 2015
NEZ022-035-056>058-262345-
DEUEL NE-ARTHUR NE-KEITH NE-PERKINS NE-GARDEN NE-
504 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH...EASTERN DEUEL...
WESTERN ARTHUR...SOUTHEASTERN GARDEN AND NORTHWESTERN PERKINS
COUNTIES UNTIL 545 PM MDT...
AT 503 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF OSHKOSH TO
NEAR SIXTEEN-MILE CORNER...AND MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VELMA...GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...BELMAR...CLEAR
CREEK STATE WILDLIFE MANAGEMENT AREA...BIG SPRINGS...LEWELLEN...ASH
HOLLOW STATE HISTORICAL PARK...LAKE VIEW CAMPGROUND...BLUEWATER
BATTLEFIELD STATE HISTORICAL PARK...OTTER CREEK CAMPGROUND...
BARTON...WINDLASS HILL...BRULE...BRANDON...RUTHON...MEGEATH...EAGLE
GULCH CAMPGROUND AND VENANGO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 131.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 99 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4168 10185 4082 10177 4076 10205 4100 10205
4101 10222 4145 10227
TIME...MOT...LOC 2303Z 217DEG 25KT 4143 10222 4076 10216
JACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:45 PM CDT | Special Weather Statement | LBF | Garden | 45 min |
| Jul 26, 3:03 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 27 min |
| Jul 26, 3:10 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 35 min |
| Jul 26, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| Jul 26, 3:30 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 30 min |
| Jul 26, 3:59 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 31 min |
| Jul 26, 4:12 PM CDT | Areal Flood Advisory | LBF | Cherry, Sheridan | 3 hr |
| Jul 26, 4:14 PM CDT | Special Weather Statement | LBF | Cherry | 31 min |
| Jul 26, 5:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jul 26, 6:04 PM CDT | Special Weather Statement | LBF | Deuel | 41 min |
| Jul 26, 6:13 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 47 min |
| Jul 26, 6:20 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| Jul 26, 6:38 PM CDT | Tornado Warning | LBF | Cherry, Keya Paha | 37 min |
| Jul 26, 6:44 PM CDT | Special Weather Statement | LBF | Keya Paha | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.